Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Why have I lost the sense of taste?

i can t feel taste of foods. inside of my chicks shown as red and white lines,tounge - a little white moles at the end and inner side some pimples . before 2 weeks i had taken some medicine for loose motion-(medicine name -osfloaxacin& ofloaxazole, cipla) after that slowly slowly my sensing capability of tounge had gone. plz do the needful; at the earliest. also i have antibiotic allergies if anyusage of high dosage.
Asked On : Sun, 8 Apr 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Hello

It is likely that the loss of taste is due to the antibiotic or because of the organism causing the loose motion. Please dont worry as this will generally resolve in a few weeks ,if however the lesions in your mouth increase , i would like you to get checked by an ent surgeon.
Thanks
Answered: Mon, 24 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor